Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

headaches?

has any one ever had a headache on just one side and hurts on the whole side of the head? I have it on my right side and my whole right side hurts from front to back and nothing is taking it away i have tried everything!! it to the point where i just wanna cry i have had it for 2 days now. does anyone know what it might be?

Answer Question
 
shaynaj

Asked by shaynaj at 5:33 PM on Jan. 3, 2009 in Health

Level 3 (21 Credits)
Answers (8)
  • Sometimes when I get one that bad I put an ice pack on my head and it seems to help.
    BubblesB

    Answer by BubblesB at 5:34 PM on Jan. 3, 2009

  • sounds like a migraine. go to the hospital they can give you meds to stop it.
    Lyndall

    Answer by Lyndall at 5:34 PM on Jan. 3, 2009

  • a mirainge is where light and noise hurts the head to right? Cause that describes mine
    shaynaj

    Answer by shaynaj at 5:40 PM on Jan. 3, 2009

  • Ya sounds like a migrane for sure. Noise and lights really bugs me, I get tunnel visison, sometimes if they are bad enough I have problems speaking and I will vomite. For some reason when i get them putting cold wash clothes or ice packs on my head seem to help and being in a dark room.
    saysha100687

    Answer by saysha100687 at 6:01 PM on Jan. 3, 2009

  • the cold helps to calm your blood flow. if you are inflamed you might want to try a cold pack as well as motrin or ibeprofen. if it's slow flowing you might want to try a heating pad. i know that works for my migraines.
    cnelson82

    Answer by cnelson82 at 6:30 PM on Jan. 3, 2009

  • It sure sounds like a migraine.
    Excedrin Migraine only works if you take it early when the symptoms start (in my experience).
    Go to the doc if it's been 2 days - or the ER.
    Cold sometimes helps, as does wrapping a tight bandanna aroudn your head and staying in the dark & quiet.
    3gymnastsmom

    Answer by 3gymnastsmom at 6:53 PM on Jan. 3, 2009

  • thanks ladies if it cont. to get worse i might go out the er because it just not reliving anyway and my face feels swollen on the right side i mean it bad . but myhubby has plans tonite and i feel bad if i ask him to take me out because he never get his time. and then i have to find a sitter
    shaynaj

    Answer by shaynaj at 7:32 PM on Jan. 3, 2009

  • If this is the first time you've had this, I would suggest seeing your doctor. Headaches, migraines can be a symptom of something and you wouldn't want to take chances. Better safe than sorry! I have an rx for migraines too but if I take it late it gives me insomnia. I talked to the pharmacist. He said he tells people to take Tylenol and Motrin at the same time, both for headaches/pains, just different meds doing the same work, You can call your pharmacist too. Good luck!
    Anonymous

    Answer by Anonymous at 7:48 PM on Jan. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN